Decomposing Hypergraphs into Simple Hypertrees

T

be a simple k-uniform hypertree with t edges. It is shown that if H is any k-uniform hypergraph with n vertices and with minimum degree at least , and the number of edges of H is a multiple of t then H has a T-decomposition. This result is asymptotically best possible for all simple hypertrees with at least two edges.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received December 28, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Yuster, R. Decomposing Hypergraphs into Simple Hypertrees. Combinatorica 20, 119–140 (2000). https://doi.org/10.1007/s004930070036

Download citation

  • AMS Subject Classification (1991) Classes:  05C65, 05C70